# SDR AALA20121213001

- Difficulty date: December 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 40,786 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY WALL SUPPORT AT STATION 992, RIGHT BUTTLINES 32 TO 44.  REPLACED SUPPORT PER AARD 51-00-05-1 REPAIR 1.
